Wednesday, April 23, 2008

UPDATE


Rather than writing several of you an email I think that i will do it this way!! I know that some have been wondering about me.

I was writing an email to lazy daisy and what happens but the phone rings and she is on the other end!! HM!!

I went back to my "listening doctor" today!! She is not really a doctor but a PA...in my opinion she SHOULD be a doctor!! She is caring and boy do I need caring right now...in the worst way!!

We talked and I told her about all that is going on with me since I quit that drug..Cymbalta..cold turkey. It has been almost a month now and each and every day gets worse than the day before.
She told me that my chemical makeup is such that my brain and my body just cannot handle any time it is altered or in this case imbalanced!! So this is me..yours truly..a crying mess right now.

She decided to take blood/urine tests which I think are a good thing..just to rule out anything else that might have CREPT in there. She is going to call me herself tomorrow to see what they showed..lets hope nothing!!

Now I am on Zanex which is supposed to take the edge off...Oh if something just would. I take that 3 times a day!! i am trying to work with all of this and believe me...I am trying!!

My asst. mgr. called me just a bit ago to see what the doctor said. She is being very kind and caring. We are trying to work out this weeks schedule where she can come in a relieve me and then i can come home. Next week after Tuesday i have a long stretch off...I don't return until May 13th!! I have also put in some time so that i can be here when my friends from Virginia come for a visit. Yeah Daisy!!

IF...and I mean IF I am not better by this Monday then I have to call back in and we will start on a new process. Please pray that I get better. I do not want to do this...The next step would be to put me BACK on Cymbalta and then I would have to go to a specialist to (in time) wean me off. I do not WANT to have to go this route. I do not want that drug ever again!!

ONE DAY A TIME!! That is what i am trying to do....well am off to Zanex land now!!

Flip Flop..not doing much flipping or flopping for that matter!!

15 comments:

Linda said...

I'm so glad you did this post. I've been checking here all afternoon. Let's hope the Zanex will calm you down. It should help you sleep too.

Denise said...

I am praying for you dear one, love you.

Melli said...

Ohhhhhh Floozie! I didn't realize it was your ANTI-depressant you went off cold turkey! UGH! I can't BELIEVE they didn't tell you when they put you ON it that you can't do that! That is sooooo dangerous. WOW! No wonder you've been such a mess.

You know - when I went off MINE I weened myself off of it over a period of 4 months! I don't know if you remember -- it's in my archives -- but I did it because I wanted to take that medicine to get rid of a toenail fungus -- well... it was a nightmare! I think I made it 30 or 60 days -- I know it wasn't MORE than two months -- before my whole entire family was BEGGING me to get BACK on the Lexipro!!! I did. And I will NEVER come off it again!

But Krysti was on Cymbalta and she didn't like it either. She switched over to Lexipro and she's very happy on it. Derek was on Zanex - and it did WONDERS for him -- but he wouldn't stay on it. I sO wish he would go back on it! But you have to wean on and off of IT too... you can't just try it for a few days! It takes 30 days before you are getting the full affect of the medication. ALL anti-depressants are like that. BE CAREFUL! Verrrrrry careful!

I am praying and praying for you!

Melli said...

I just want to correct this here - I know I told you in the email - but I don't want anyone else who reads your blog to get the wrong idea --- I was WRONG about Derek's Zanex! He still TAKES that - it is an anti-anxiety medication - and it CAN be taken "as needed". He does NOT take it all the time - as a matter of fact, he takes it rarely. (the anti-depressant HE was on was Zoloft -- another Z!)

I sure do HOPE you feel better soon! VERY soon!

Carolyn said...

OH Sandy (((hugs)))) I'm sorry you are having so many problems with this. I know how wacky your body can get when you stop taking a prescription. I'm praying things straighten out for you, and you get back to where you are having great days again!

Baba's Blog .. Babies Are Special said...

Wow.. Sandy, I am praying for you to get some relief and peace on this new medicine.I have never tried it , so I can't tell you how it will work... My MRI with the dye will be at 3pm tomorrow in Atlanta...I will let you know how I am doing .. hope I can stay still for 45-60 minutes inside the tube... I will be back back home on Monday... Tony told me to hold off from going to Curves until we get through this work-up...see you soon.. love ya, Barb

Lazy Daisy said...

Hey Babe, been praying for you all day. So glad that you were able to talk to the PA and that you were able to get some blood and urine test done. Hope the medication is taking the edge off and that you will be able to sleep and rest. Wildly excited about you being able to have some time off while we are visiting. Praying that you will be feeling better.

Technonana said...

I was just dropping by to check on you!! So glad you went to see your doctor!! I am praying that they find nothing out of the ordinary!!!
I pray that this med. will give you relief until you get this all figured out!! I leave you in the hands of the Great Physician!!

LadyBugCrossing said...

Oh Flip Flop...
Honey!!!
I am hoping and praying that you get to feeling yourself real soon.
xoxo
LBC

Deanna said...

Oh, feel better soon! Rest and take care of yourself!

Jane said...

You are in my prayers. I know you are frustrated with all this. I hope the doctor can find a way to make things better.

Phyl said...

I take Cymbalta also...I love it. I ran out once and the detox was absolute and utter hell. I feel for you and am praying daily for you!

Hugs...

Betty said...

Sandy,

I didn't realize you are still having problems from coming off that medication. I am so sorry, and I will be praying for you that things will get better soon.

I haven't been too good at visiting lately or else I would have known you are still having trouble. Again, sorry.

Love and Prayers,
Betty

Susie said...

Hi Sandy,
I'm so sorry to read you're still feeling the effects of stopping that med. So glad you have a good PA. Did I ever tell you that my DIL is also a PA? They have so much training to go through to earn that title.
My prayers are with you for a quick and full recovery to good health!
xo

Heart of Rachel said...

Hi Sandy. I really hope you get well soon. Yes, just take it one day at a time and with everyone's prayers I'm sure you'll recover soon. God bless.